Volume 10, Issue 4
Solitary Wave and Quasi-Periodic Wave Solutions to a (3+1)-Dimensional Generalized Calogero-Bogoyavlenskii-Schiff Equation

Chun-Yan Qin ,  Shou-Fu Tian and Li Zou & Wen-Xiu Ma


Adv. Appl. Math. Mech., 10 (2018), pp. 948-977.

Preview Full PDF BiBTex 4 1247
  • Abstract

A (3+1)-dimensional generalized Calogero-Bogoyavlenskii-Schiff equation is considered, which can be used to describe many nonlinear phenomena in plasma physics. By virtue of binary Bell polynomials, a bilinear representation of the equation is succinctly presented. Based on its bilinear formalism, we construct soliton solutions and Riemann theta function periodic wave solutions. The relationships between the soliton solutions and the periodic wave solutions are strictly established and the asymptotic behaviors of the Riemann theta function periodic wave solutions are analyzed with a detailed proof.

  • History

Published online: 2018-07

  • Cited by